American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C44) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Knut Smoczyk, Mao-Pei Tsui and Mu-Tao Wang. Curvature decay estimates of graphical mean curvature flow in higher codimensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey Streets. The consistency and convergence of K-energy minimizing movements. Trans. Amer. Math. Soc. 368 (2016) 5075-5091.
Abstract, references, and article information   
View Article: PDF

[3] Mohammad N. Ivaki. The planar Busemann-Petty centroid inequality and its stability. Trans. Amer. Math. Soc. 368 (2016) 3539-3563.
Abstract, references, and article information   
View Article: PDF

[4] Meng Zhu. Davies type estimate and the heat kernel bound under the Ricci flow. Trans. Amer. Math. Soc. 368 (2016) 1663-1680.
Abstract, references, and article information   
View Article: PDF

[5] Qing-Ming Cheng and Guoxin Wei. A gap theorem of self-shrinkers. Trans. Amer. Math. Soc. 367 (2015) 4895-4915.
Abstract, references, and article information   
View Article: PDF

[6] Huy The Nguyen. Convexity and cylindrical estimates for mean curvature flow in the sphere. Trans. Amer. Math. Soc. 367 (2015) 4517-4536.
Abstract, references, and article information   
View Article: PDF

[7] Zhengxiang Chen and Yongbing Zhang. Stabilities of homothetically shrinking Yang-Mills solitons. Trans. Amer. Math. Soc. 367 (2015) 5015-5041.
Abstract, references, and article information   
View Article: PDF

[8] J. H. Lira and G. A. Wanderley. Mean curvature flow of Killing graphs. Trans. Amer. Math. Soc. 367 (2015) 4703-4726.
Abstract, references, and article information   
View Article: PDF

[9] Gregory Drugan. An immersed $S^2$ self-shrinker. Trans. Amer. Math. Soc. 367 (2015) 3139-3159.
Abstract, references, and article information   
View Article: PDF

[10] Jorge Lauret. Curvature flows for almost-hermitian Lie groups. Trans. Amer. Math. Soc. 367 (2015) 7453-7480.
Abstract, references, and article information   
View Article: PDF

[11] Glen Wheeler. Global analysis of the generalised Helfrich flow of closed curves immersed in $\mathbb{R}^n$. Trans. Amer. Math. Soc. 367 (2015) 2263-2300.
Abstract, references, and article information   
View Article: PDF

[12] Yng-Ing Lee and Yang-Kai Lue. The stability of self-shrinkers of mean curvature flow in higher co-dimension. Trans. Amer. Math. Soc. 367 (2015) 2411-2435.
Abstract, references, and article information   
View Article: PDF

[13] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc. 366 (2014) 5671-5692.
Abstract, references, and article information   
View Article: PDF

[14] Qi Ding and Y. L. Xin. The rigidity theorems of self-shrinkers. Trans. Amer. Math. Soc. 366 (2014) 5067-5085.
Abstract, references, and article information   
View Article: PDF

[15] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc. 367 (2015) 1-30. MR 3271251.
Abstract, references, and article information   
View Article: PDF

[16] Stephen Kleene and Niels Martin Møller. Self-shrinkers with a rotational symmetry. Trans. Amer. Math. Soc. 366 (2014) 3943-3963.
Abstract, references, and article information   
View Article: PDF

[17] Ben Lambert. The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition. Trans. Amer. Math. Soc. 366 (2014) 3373-3388.
Abstract, references, and article information   
View Article: PDF

[18] Zhou Zhang. K\"ahler-Ricci flow with degenerate initial class. Trans. Amer. Math. Soc. 366 (2014) 3389-3403.
Abstract, references, and article information   
View Article: PDF

[19] Matthew Gill. Collapsing of products along the K\"ahler-Ricci flow. Trans. Amer. Math. Soc. 366 (2014) 3907-3924.
Abstract, references, and article information   
View Article: PDF

[20] Hao Fang and Mijia Lai. Convergence of general inverse $\sigma_k$-flow on K\"ahler manifolds with Calabi ansatz. Trans. Amer. Math. Soc. 365 (2013) 6543-6567.
Abstract, references, and article information   
View Article: PDF

[21] Frederick Tsz-Ho Fong. K\"ahler-Ricci flow on projective bundles over K\"ahler-Einstein manifolds. Trans. Amer. Math. Soc. 366 (2014) 563-589.
Abstract, references, and article information   
View Article: PDF

[22] Guoyi Xu. Short-time existence of the Ricci flow on noncompact Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5605-5654.
Abstract, references, and article information   
View Article: PDF

[23] André Neves and Gang Tian. Translating solutions to Lagrangian mean curvature flow. Trans. Amer. Math. Soc. 365 (2013) 5655-5680.
Abstract, references, and article information   
View Article: PDF

[24] Tristan C. Collins. The transverse entropy functional and the Sasaki-Ricci flow. Trans. Amer. Math. Soc. 365 (2013) 1277-1303.
Abstract, references, and article information   
View Article: PDF

[25] Yu-Chu Lin, Chi-Cheung Poon and Dong-Ho Tsai. Contracting convex immersed closed plane curves with slow speed of curvature. Trans. Amer. Math. Soc. 364 (2012) 5735-5763.
Abstract, references, and article information   
View Article: PDF

[26] Hoeskuldur P. Halldorsson. Self-similar solutions to the curve shortening flow. Trans. Amer. Math. Soc. 364 (2012) 5285-5309.
Abstract, references, and article information   
View Article: PDF

[27] Alexander A. Borisenko and Vicente Miquel. Mean curvature flow of graphs in warped products. Trans. Amer. Math. Soc. 364 (2012) 4551-4587.
Abstract, references, and article information   
View Article: PDF

[28] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[29] Esther Cabezas-Rivas and Peter M. Topping. The canonical expanding soliton and Harnack inequalities for Ricci flow. Trans. Amer. Math. Soc. 364 (2012) 3001-3021.
Abstract, references, and article information
View Article: PDF

[30] Albert Chau and Luen-Fai Tam. On the simply connectedness of nonnegatively curved Kähler manifolds and applications. Trans. Amer. Math. Soc. 363 (2011) 6291-6308. MR 2833555.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia